MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit will not be returning to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Type of procedure: ni event description: name: voyant 5 mm fusión reference: eb210 serial: (b)(6).Description event: they are performing the action of checking that the sealing button is attached, but it is perceived as normal.The doctor presses the sealing button again.However, the alarm remains active, and the claw does not seal.The patient is bleeding.As a result, it was necessary to use another claw to complete the surgical procedure.Sample available: no patient status: no patient injury reported as a result of this event.Intervention: it was necessary to use another claw to complete the surgical procedure.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Type of procedure: total hysterectomy plus salpingectomy by laparoscopy event description: name: voyant 5 mm fusión.Reference: eb210.Serial: (b)(6).Description event: they are performing the action of checking that the sealing button is attached, but it is perceived as normal.The doctor presses the sealing button again.However, the alarm remains active, and the claw does not seal.The patient is bleeding.As a result, it was necessary to use another claw to complete the surgical procedure.Sample available: no.Additional information provided on 27feb2025 via email: no patient injury occurred.Patient stable, procedure finished successfully.Event date was 05feb2025.Procedure was total hysterectomy plus salpingectomy by laparoscopy.Monopolar and conventional bipolar devices used as well.The hand device was discarded.Utero-ovarian ligament was being grasped when the incident was observed.The patient did not exhibit any vascular pathology, and the device was not activated on diseased or inflamed tissue.The issue was observed since the procedure started the instrument never worked.A liquid or lubricant solution was not applied to the jaws or tissue during the case.From the beginning of its use, it did not work; it was tested with approximately 10 activations.The clamp ultimately did not work, and the solution was to discard it, retrieve a new clamp, and use it to perform the procedure.Patient status: patient stable, procedure finished successfully.Intervention: it was necessary to use another claw to complete the surgical procedure.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21412338
Report Number2027111-2025-00369
Device Sequence Number15584474
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1443666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR; MONOPOLAR AND CONVENTIONAL BIPOLAR
Patient SexUnknown